# SDR SWAA2013042415132

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 79,216 hours, 65,915 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Structure
- Part number: 65C25145
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TIP CRACKED.  REMOVED AND REPLACED TIP PER AMM.
